Stability radii of positive higher order difference systems under fractional perturbations

Bui The Anh, Vo Hanh Nguyen

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study stability radii of positive higher order difference systems under fractional perturbations and affine perturbations of the coefficient matrices. It is shown that real and complex stability radii coincide and can be computed by a simple formula. Finally, a simple example is given to illustrate the obtained results.

Original languageEnglish
Pages (from-to)285-300
Number of pages16
JournalPositivity
Volume14
Issue number2
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Stability radii of positive higher order difference systems under fractional perturbations'. Together they form a unique fingerprint.

Cite this